# SDR C2XA99CL082

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YUL-CLE - FLT 3995 - THE CREW REPORTED THE NR 1 ENGINE SMOKES ON SHUTDOWN.  THE AIRCRAFT WAS AT THE GATE, NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW TASK CARD NR 6271001.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
